# SDR UALA2010041901295

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 52,847 hours, 7,752 cycles
- Engine: Pwa PW4090
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 11511007
- Part serial: 2
- Condition: Faulty
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED FAMV L LT ENGINE BLEED FAN AIR MODULATING VALVE (FAMV) FAILED OPEN OR CLOSED OR LT AIR SUPPLY AND CABIN PRESSURE CONTROLLER FAILURE. STATUS. REPLACED LT ASCPC, TESTS OK.  REPLACED FAN AIR MODULATING VALVE.  TESTS OKAY.
